# SDR 2007UALA03416

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 59,775 hours, 17,264 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Left Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LEFT GENERATOR DISCONNECTION.    ACCOMPLISHED TROUBLESHOOTING OF EICAS MESSAGE DISPLAY AND GENERATOR DRIVE LIGHT ILLUMUNATION.   DISCONNECTED GENERATOR DRIVE.  REPLACED AND SERVICED IDG.  FOUND BACK SIDE WIRE HARNESS ELECTRICAL PLUG FOR LT IDG CAME APART.  REPLACED D5132 CONNECTOR FOR LT ENGINE IDG.
